# SDR USAAD01007

- Difficulty date: January 11, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9731044
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE LOW LEVEL EMERGENCY LIGHT AT SEAT ROW 11 STAYS ILLUMINATED.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY.  (M)
